# SDR SWAA2022080931234

- Difficulty date: July 20, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4B R/H STRAP BACKSIDE BOTTOM HAS CORROSION / [01] G4B R/H STRAP CONNECTOR ANGLE HAS NO LIMITS ON CORROSION; OUT OF LIMITS AND SRM 51-10-02-0G-0 IS APPLICABLE REPLACEMENT OF PART.;[02] REMOVED AND REPLACED G4B R/H STRAP CONNECTOR ANGLE PER SOPM 20-50-01.;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 2. VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
